# SDR FDEA201601180191

- Difficulty date: January 18, 2016
- Submitted: January 19, 2016
- Operation: Air carrier
- Aircraft: N658FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 752
- Aircraft time: 29,647 hours, 15,961 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A53274005SFDAP
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCD LT TRACK AT FRAME 33, Y450 FOUND AREAS OF CROWN CRACKED & GOUGED.  REMOVED DAMAGED AREAS, FOUND TO BE OUT OF LIMITS.  REMOVED DAMAGED SEAT TRACK, LOCATED & DRILLED NEW SEAT TRACK SECTION & SPLICES, TREATED ALODINED & PRIMED NEW SEAT TRACK SECTION & SPLICE IAW SRM 53-10-16 FIG 201 PAGE 207.  CLASSIFIED AS CLASS A MAJOR REPAIR.
